MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Inset; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Inset; Set, Administration, Intravascular
Model Number 1001682
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient infusion set leaking at site on (b)(6)2023.
 
Additional Manufacturer Narrative
Initial 4 of 8.Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates qp-ic-2026-0020 (ic retrospective complaint review) and qp-ic-2026-0024 (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary complaint investigation results: electronic quality management system (eqms) search: a query was run in the eqms on 24/mar/2026 against lot number 5408375 and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified), insertion site egress - trace moisture / superficial wetness.The review confirmed that lot5408375 and the identified failure mode are not associated with any nonconforming reports (ncr) or corrective and preventive action (capa) of the same or similar nature.Similar complaints search: a query was run in the eqms on 24/mar/2026 against lot number criteria equal 5408375 and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified), insertion site egress - trace moisture / superficial wetness.The number of complaints is 2.The complaint numbers are: complaint 1721762 and 1745597 device history record (dhr) review: the lot 5408375 was manufactured according to work instruction (wi) version 101 and manufactured in the inset line07 on 02/feb/2023 with a total of 29,400 units.Sub-assembly: gluing of tubing the lot 5415655 was manufactured according to wi 4905294 version 54 and manufactured in the sc01, on 25/jan/2023 with a total of 30,870 units.The device history record (dhr) was reviewed in accordance with applicable procedures.All required in-process and final tests were completed and specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Capa determination assessment - conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).Final conclusion summary of complaint investigation: the investigation for this complaint was previously completed on 11-aug-2023 under child complaint investigation record 1721912.The investigation has been revised to reflect the updated malfunction code and new reportability requirements.The original investigation remains valid and has not been modified.As part of this reassessment, an updated eqms search was performed which identified one related complaint for lot 6002815.No ncrs, capas, trends, or systemic issues were found.As required under the updated reportability criteria, a full device history record (dhr) review was conducted.All in process and final inspections met specification requirements, and no deviations, rework activities, or maintenance events associated with the malfunction were identified.No visual evidence was available to support confirmation of the reported issue.No photo evidence was provided, so the assessment was based on documentation only.Based on the expanded investigation including updated eqms searches and the dhr review no manufacturing or quality issues were identified.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts) complaint unconfirmed: following investigation the reported failure could not be confirmed for this complaint.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 3003442380.

Brand Name
Inset
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50117818
Report Number3003442380-2026-64520
Device Sequence Number10121482
Product Code FPA
UDI-Device Identifier05705244016682
UDI-Public05705244016682
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/01/2026
Device Model Number1001682
Device Lot Number5408375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age28 YR
Patient SexUnknown